Alert archive / Massachusetts / Freeze Warnings in 2007

Freeze Warning 2, NWS Boston/Norton, MA

May 6, 2007Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 6 counties in Massachusetts; Kent County, Providence County, Washington County, Rhode Island

NWS Boston/Norton, MA issued this freeze warning at May 6, 2007, 3:57 PM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 6 counties in Massachusetts; Kent County, Providence County, Washington County, Rhode Island. It took effect at May 7, 2007, 2:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2007, 3:57 PM EDT (19:57 UTC)
In effect from
May 7, 2007, 2:00 AM EDT
Expired
May 7, 2007, 7:00 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Norfolk County, MA, Plymouth County, MA, Kent County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 18 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 8.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 061957
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
357 PM EDT SUN MAY 6 2007

CTZ002>004-MAZ007-017>023-RIZ001-003-006-070400-
/O.UPG.KBOX.FR.Y.0002.070507T0600Z-070507T1100Z/
/O.NEW.KBOX.FZ.W.0002.070507T0600Z-070507T1100Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-WASHINGTON RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...TAUNTON...BROCKTON...
PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...
FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...FOSTER...SMITHFIELD...
WEST GREENWICH...NARRAGANSETT...WESTERLY
357 PM EDT SUN MAY 6 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...
WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. THIS AGRICULTURALLY
MORE SERIOUS HEADLINE REPLACES THE PREVIOUSLY ISSUED FROST ADVISORY.

THE WARNING COVERS THE LOW LYING COUNTRYSIDE ACROSS WESTERN AND NORTHERN
RHODE ISLAND...THE COUNTRYSIDE OF MUCH OF NORTHERN CONNECTICUT...MUCH
OF THE SOUTHEAST MASSACHUSETTS COUNTRYSIDE AS WELL AS WELL AS MARTHAS
VINEYARD...RURAL PARTS OF CAPE COD AND COASTAL ESSEX COUNTY NORTH OF
BOSTON.

WIDESPREAD FROST AND FREEZING TEMPERATURES ARE FORECAST FOR SOUTHERN
NEW ENGLAND EARLY MONDAY MORNING. 

MANY VALLEY AND LOW LYING BOGGY REGIONS WILL EXPERIENCE LOW TEMPERATURES
BETWEEN 27 AND 32 DEGREES MONDAY MORNING. SOME LOCATIONS IN THE WARNING
AREA...PARTICULARLY IN SOUTHEAST MASSACHUSETTS MAY EXPERIENCE 4 TO 5
CONSECUTIVE HOURS OF TEMPERATURES AT OR BELOW FREEZING BEGINNING
AROUND 1 AM OR 2 AM.

THIS UNUSUALLY COOL AIRMASS FOR EARLY MAY THAT HELD TEMPERATURES
NEARLY 10 DEGREES BELOW NORMAL DESPITE AMPLE SUNDAY AFTERNOON
SUNSHINE...THREATENS NEAR RECORD COLD AT HARTFORD. THE RECORD LOW
REPRESENTING HARTFORD FOR MONDAY...IS 28 SET IN 2001.

THE WARNING AREA DOES NOT EXTEND FURTHER NORTHWEST INTO THE NORTHWEST TWO
THIRDS OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE BECAUSE IT IS 
CLIMATOLOGICALLY MORE SEASONABLE TO EXPECT THE FROST AND FREEZING
TEMPERATURES THAT WILL OCCUR THERE EARLY MONDAY. LOW TEMPERATURES OF
20 TO 25 DEGREES ARE EXPECTED IN PARTS OF NORTHWEST MASSACHUSETTS AND
SOUTHWEST NEW HAMPSHIRE.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST
TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$

DRAG
2 follow-up statements
000 
WWUS71 KBOX 070057
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
857 PM EDT SUN MAY 6 2007

CTZ002>004-MAZ007-017>023-RIZ001-003-006-070900-
/O.CON.KBOX.FZ.W.0002.070507T0600Z-070507T1100Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-WASHINGTON RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...TAUNTON...BROCKTON...
PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...
FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...FOSTER...SMITHFIELD...
WEST GREENWICH...NARRAGANSETT...WESTERLY
857 PM EDT SUN MAY 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY. 

THE WARNING COVERS THE LOW LYING COUNTRYSIDE ACROSS WESTERN AND
NORTHERN RHODE ISLAND...THE COUNTRYSIDE OF MUCH OF NORTHERN
CONNECTICUT...MUCH OF THE SOUTHEAST MASSACHUSETTS COUNTRYSIDE AS
WELL AS MARTHAS VINEYARD...RURAL PARTS OF CAPE COD AND COASTAL ESSEX
COUNTY NORTH OF BOSTON.

WIDESPREAD FROST AND FREEZING TEMPERATURES ARE FORECAST FOR
SOUTHERN NEW ENGLAND EARLY MONDAY MORNING.

MANY VALLEY AND LOW LYING BOGGY REGIONS WILL EXPERIENCE LOW
TEMPERATURES BETWEEN 27 AND 32 DEGREES MONDAY MORNING. SOME
LOCATIONS IN THE WARNING AREA...PARTICULARLY IN SOUTHEAST
MASSACHUSETTS MAY EXPERIENCE 4 TO 5 CONSECUTIVE HOURS OF
TEMPERATURES AT OR BELOW FREEZING BEGINNING AROUND 1 AM OR 2 AM.

THIS UNUSUALLY COOL AIRMASS FOR EARLY MAY THAT HELD TEMPERATURES
NEARLY 10 DEGREES BELOW NORMAL DESPITE AMPLE SUNDAY AFTERNOON
SUNSHINE...THREATENS NEAR RECORD COLD AT HARTFORD. THE RECORD LOW
REPRESENTING HARTFORD FOR MONDAY...IS 28 SET IN 2001.

THE WARNING AREA DOES NOT EXTEND FURTHER NORTHWEST INTO THE
NORTHWEST TWO THIRDS OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE
BECAUSE IT IS CLIMATOLOGICALLY MORE SEASONABLE TO EXPECT THE
FROST AND FREEZING TEMPERATURES THAT WILL OCCUR THERE EARLY
MONDAY. LOW TEMPERATURES OF 20 TO 25 DEGREES ARE EXPECTED IN
PARTS OF NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KBOX 070802 AAA
NPWBOX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
402 AM EDT MON MAY 7 2007

CTZ002>004-MAZ007-017>023-RIZ001-003-006-071100-
/O.CON.KBOX.FZ.W.0002.000000T0000Z-070507T1100Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-WASHINGTON RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...GLOUCESTER...TAUNTON...BROCKTON...
PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...
FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...FOSTER...SMITHFIELD...
WEST GREENWICH...NARRAGANSETT...WESTERLY
402 AM EDT MON MAY 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING. 

THE WARNING COVERS THE LOW LYING COUNTRYSIDE ACROSS WESTERN AND
NORTHERN RHODE ISLAND...THE COUNTRYSIDE OF MUCH OF NORTHERN
CONNECTICUT...MUCH OF THE SOUTHEAST MASSACHUSETTS COUNTRYSIDE AS
WELL AS MARTHAS VINEYARD...RURAL PARTS OF CAPE COD AND COASTAL
ESSEX COUNTY NORTH OF BOSTON.

WIDESPREAD FROST AND FREEZING TEMPERATURES CONTINUE ACROSS SUBURBAN
AND OUTLYING SECTIONS OF SOUTHERN NEW ENGLAND EARLY THIS MORNING.

MANY VALLEY AND LOW LYING BOGGY REGIONS HAVE EXPERIENCED LOW
TEMPERATURES BETWEEN 25 AND 32 DEGREES THIS MORNING.

THE WARNING AREA DOES NOT EXTEND FURTHER NORTHWEST INTO THE
NORTHWEST TWO THIRDS OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE
BECAUSE IT IS CLIMATOLOGICALLY MORE SEASONABLE TO EXPECT THE FROST
AND FREEZING TEMPERATURES THAT WILL OCCUR THERE EARLY MONDAY. 

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST
TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ024-071100-
/O.NEW.KBOX.FR.Y.0003.070507T0802Z-070507T1100Z/
NANTUCKET MA-
INCLUDING THE CITY OF...NANTUCKET
402 AM EDT MON MAY 7 2007

...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT THIS MORNING 
FOR NANTUCKET ISLAND.

LOW TEMPERATURES THIS MORNING WILL BE IN THE MID 30S WITH FROST
EXPECTED.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

STRAUSS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at May 6, 12:36 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 6, 12:36 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1236 PM EDT SUN MAY 6 2007

...GROWERS AND ALL WITH FLORAL/VEGETATION FREEZE PROTECTION
INTERESTS SHOULD BE PREPARING TO MINIMIZE FREEZE/FROST DAMAGE
TONIGHT ESPECIALLY S OF THE MASS PIKE...

.UPDATE /MID MORNING/...
JUST A QUICK UPDATE THIS MORNING TO REFLECT TRENDS IN CLOUDS.
TEMPERATURES STILL LOOK GOOD...BUT WILL CONTINUE TO MONITOR AMOUNT
OF SUNSHINE...PARTICULARLY AWAY FROM THE EAST COAST WHERE THE
ONSHORE FLOW WILL KEEP THINGS CHILLY FOR EARLY MAY.

&&
.SHORT TERM...
TONIGHT...AN UPGRADE TO A FREEZE WARNING IS POSSIBLE FOR AT LEAST SE
MASS AND UPPER CAPE COD TONIGHT.  NEW 12Z MODEL OUTPUT STATISTICS
ARE AS COLD OR COLDER THAN THE CURRENT FCST /NOT RELYING ON THE NAM
GUIDANCE WHICH IS KNOWN TO BE GENERALLY INFERIOR TO THE GFS MOS
GUIDANCE/.  COMBINATION OF MWN TEMP AT 15Z OF 21F /LATE DAY MWN TEMP
IS USUALLY A VERY COOD GAUGE OF RAD POTENTIAL IN IDEAL RADIATORS/
AND NEW 12Z GFS MAV MOS GUIDANCE AS WELL AS INTERNAL GUIDANCE IS
LEANING MY FCST DECISION MAKING TO THE MORE ADVERSE SIDE OF THE
LEDGER TODAY IN WHAT WILL BE A DAY OF EMASS DAYTIME MAXS AT LEAST
10F BELOW NORMAL.

RECORD LOWS AND NORMAL HIGH/LOWS MONDAY:

BOS 37-1992 AND EARLIER YEARS     66/47
PVD 32-1970 AND EARLIER YEARS     66/46
BDL 28-2001                       69/45
ORH 28-1970                       63/42
MQE 33-1970                   ARD 64/44

MONDAY...A WARMING TEMPERATURE TREND BEGINS AS THE HIGH PUSHES
SOUTH OF THE REGION. A SOUTH TO SOUTHWEST FLOW WILL DEVELOP
WITH VERY DRY CONDITIONS CONTINUING. 850 MILLIBAR TEMPS AROUND
7 DEGREES CELSIUS UNDER SUNNY SKIES SUPPORTS HIGHS IN THE LOWER
70S. TEMPERATURES ARE EXPECTED TO BE COOLER ALONG THE COAST AS
SEA BREEZES PREVAIL.
&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
NOT TOO MUCH TO TALK ABOUT DURING THE LONG TERM PERIOD. 00Z GFS/GFS
ENSEMBLE/ECMWF ARE IN AGREEMENT THAT SHARP SHORT WAVE TROUGH MOVING
THROUGH SOUTHERN NEW ENGLAND EARLY THIS MORNING WILL CONTINUE
SOUTHWARD...AND EVENTUALLY CLOSE OFF JUST OFF THE SOUTHEAST COAST BY
MONDAY NIGHT.

THIS CUTOFF WILL BE FAR ENOUGH SOUTH OF SOUTHERN NEW ENGLAND TO
ALLOW FOR A LONG PERIOD OF MAINLY ZONAL FLOW DURING THE LONG TERM
PERIOD. THIS SHOULD ALLOW FOR A WARM AND RATHER DRY PERIOD OF
WEATHER...WITH HIGHS IN THE MID 70S TO PERHAPS MID 80S FROM TUE
THROUGH THE END OF THE WEEK. A FEW WEAK SHORT WAVES EMBEDDED IN THE
ZONAL FLOW MAY RIDE JUST TO OUR NORTH AND OCCASIONALLY DROP A WEAK
COLD FRONT OR TWO FROM WEDNESDAY ONWARD INTO THE WEEKEND. THIS COULD
SPARK A FEW SHOWERS OR ISOLD THUNDERSTORMS...BUT AT THIS TIME ANY
RAINFALL LOOKS FAIRLY INSIGNIFICANT.

MAY HAVE TO BE ON THE LOOKOUT FOR RED FLAG CONDITIONS ON TUESDAY
WITH THE POSSIBILITY OF DECENT MIXING IN THE WESTERLY FLOW AND
TEMPERATURES CLIMBING INTO THE 80S. MIN RH VALUES SHOULD BE BELOW 30
PERCENT SINCE DEW POINTS ARENT EXPECTED TO CLIMB ANY HIGHER THAN
40.
&&

.AVIATION /17Z-12Z/...
CONDS GRADUALLY IMPROVING FM N TO S TO VFR CLEAR BY 22Z. PATCH CI NR
30 THOUSAND POSSIBLE ARD MIDNIGHT TONIGHT.

WIND GUSTS TO 30KT FROM THE NE ALONG THE COAST UNTIL 19Z.

OUTLOOK MONDAY-TUESDAY:  VFR CLR
&&

MARINE...
.SHORT TERM...A SMALL CRAFT ADVISORY CONTINUES ACROSS ALL THE
COASTAL WATERS THIS MORNING THROUGH THE AFTERNOON. WIND GUSTS 25-30
KT CURRENTLY REPORTED AT MANY OF THE BUOYS AND COASTAL OBSERVING
SITES. WINDS WILL DIMINISH BY LATE THIS AFTERNOON. HOWEVER A NE
SWELL UP TO 6 FT WILL CONTINUE ACROSS THE OUTER WATERS THROUGH
TONIGHT.  WH RASIED A FT IN RI/BID SOUND.

LONG TERM...HIGH PRESSURE MOVES OFF THE SOUTHERN NEW ENGLAND COAST
BY MONDAY NIGHT...SETTING UP A WESTERLY RETURN FLOW TUE THROUGH FRI.
AT TIMES...THE FLOW COULD REACH SCA LEVELS DUE TO A TIGHTENING
GRADIENT...BUT THE COLD WATER TEMPS THIS TIME OF YEAR SHOULD KEEP
ANY GUSTS FROM GOING ABOVE 30 KT. THE BEST CHANCE OF SCA GUSTS MAY
ACTUALLY BE NEAR SHORE WHERE BETTER MIXING SHOULD TAKE PLACE.
&&

.FIRE WEATHER...
RELATIVE HUMIDITIES DROPPING TO 20 TO 30 PERCENT AND WIND GUSTS TO
20 KT WILL YIELD NEAR RED FLAG CONDITIONS...BUT CONDITIONS ARE ONLY
MARGINAL AND GREEN-UP IS NOW OCCURRING SO WILL ONLY MENTION THE
ELEVATED RISK IN THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY FROM 2 AM TO 7 AM EDT MONDAY FOR CTZ002>004.

MA...FROST ADVISORY FROM 2 AM TO 7 AM EDT MONDAY FOR MAZ007-017>023.

NH...NONE.
RI...FROST ADVISORY FROM 2 AM TO 7 AM EDT MONDAY FOR RIZ001-003-006.

MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ232>235-237-254-255.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ANZ230.

     SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ231-
     236-250.

&&

UPDATE...BELK
MARINE...KAB
SHORT TERM...DRAG
LONG TERM...EKSTER
FIRE WEATHER...STRAUSS
Hazardous weather outlook, May 6, 5:38 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
538 AM EDT SUN MAY 6 2007

ANZ230-233-MAZ002>006-008>016-024-026-NHZ011-012-015-RIZ002-004-005-
007-008-070945-
BOSTON HARBOR-VINEYARD SOUND-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-SOUTHEAST PROVIDENCE RI-
EASTERN KENT RI-BRISTOL RI-NEWPORT RI-BLOCK ISLAND RI-
538 AM EDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS...CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST
MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN
MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT
AN ELEVATED FIRE RISK REMAINS THIS AFTERNOON ACROSS THE INTERIOR
WITH RELATIVE HUMIDITY VALUES DROPPING TO 20 TO 30 PERCENT THIS
AFTERNOON. NORTHEAST WINDS WILL AVERAGE 10 TO 20 MPH. THIS WILL
FALL JUST SHORT OF RED FLAG CONDITIONS.

NEAR FREEZING TEMPERATURES TONIGHT WILL BRING WIDESPREAD
FROST TO INTERIOR LOCATIONS WHICH HAVE NOT BEGUN THE GROWING SEASON
YET. PORTIONS OF NORTHWESTERN MASSACHUSETTS AND SOUTHWESTERN NEW
HAMPSHIRE WILL EXPERIENCE A HARD FREEZE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ007-017>023-RIZ001-003-006-070945-
HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN ESSEX MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-WASHINGTON RI-
538 AM EDT SUN MAY 6 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT
AN ELEVATED FIRE RISK REMAINS THIS AFTERNOON ACROSS THE INTERIOR
WITH RELATIVE HUMIDITY VALUES DROPPING TO 20 TO 30 PERCENT THIS
AFTERNOON. NORTHEAST WINDS WILL AVERAGE 10 TO 20 MPH. THIS WILL
FALL JUST SHORT OF RED FLAG CONDITIONS.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY

THE FROST ADVISORY INCLUDES NORTHERN CONNECTICUT...INTERIOR RHODE
ISLAND AND ALL OF SOUTHEASTERN MASSACHUSETTS EXCEPT NANTUCKET ISLAND
FROM 2 AM TO 7 AM MONDAY MORNING. THERE IS A CHANCE FOR A HARD FREEZE
IN SPOTS. THERE IS A CHANCE THE ADVISORY MAY STILL BE UPGRADED TO A
WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-234>237-250-254-255-070945-
CAPE COD BAY-NANTUCKET SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
538 AM EDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

STRAUSS

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 4:18 AM EDTFrost AdvisoryBOXCapitol Planning Region, Northeastern Connecticut Planning Region12 hr

Nearby

Freeze Warnings in Massachusetts, 2007Freeze Warnings in Rhode Island, 2007Freeze Warnings in Connecticut, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.